# SDR CALA0400114

- Difficulty date: February 13, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33756
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT BS 324 JUST BENEATH S20R.  THE DENTED AREA WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 53-00-01, FIGURE 202.
